# SDR AALA201802059034

- Difficulty date: February 4, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 32,578 hours, 11,511 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361081000000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. SEVERAL SPOTS ARE SPONGY ON FLOOR BOARD 221EF IN FORWARD GALLEY BY FLIGHT ATTENDANT SEATS. REPLACED FLOOR BOARD 221EF.
